MathSciNet Relay Station
MathSciNet bibliographic data
MR850542 42B15
Rubio de Francia, José L. Maximal functions and Fourier transforms. Duke Math. J. 53 (1986), no. 2, 395–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement